Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Quad Cities, IA

June 4, 2020Muscatine County, Scott County, Iowa; Rock Island County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 4, 2020, 9:56 PM CDT for Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 9:56 PM CDT (02:56 UTC)
Expired
Jun 4, 2020, 10:45 PM CDT
In force
49 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 11 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 10:03 PM CDTTSTM WND DMG3 Se Davenport, IALARGE TREE DOWN OVER THE ROAD AT ARLINGTON AVENUE AND E 15TH ST DAVENPORT.
Jun 4, 10:15 PM CDTTSTM WND DMG1 Nne Davenport, IAREPORT OF TREES BLOWN DOWN.
Jun 4, 10:15 PM CDTTSTM WND GST 601 Nnw Davenport, IATORRENTIAL RAINFALL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS53 KDVN 050256
SVRDVN
ILC161-IAC139-163-050345-
/O.NEW.KDVN.SV.W.0080.200605T0256Z-200605T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
956 PM CDT Thu Jun 4 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  South central Rock Island County in northwestern Illinois...
  Southwestern Scott County in east central Iowa...
  Northeastern Muscatine County in east central Iowa...

* Until 1045 PM CDT.

* At 955 PM CDT, a severe thunderstorm was located near Walcott, or
  near Davenport, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Davenport, Moline, Rock Island, Bettendorf, East Moline, Milan,
  Coal Valley, Walcott, Blackhawk State Park, West Lake Park,
  Fruitland, Rock Island Arsenal, Indian Bluff Golf Course,
  Mississippi Valley Fairgrounds, Moline Quad-City Airport and Credit
  Island.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 4 and 5.
 Interstate 80 in Iowa between mile markers 284 and 291.
 Interstate 74 in Illinois between mile markers 1 and 6.
 Interstate 280 between mile markers 1 and 10, and between mile
markers 14 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4157 9082 4166 9078 4150 9043 4141 9050
TIME...MOT...LOC 0255Z 303DEG 21KT 4159 9071 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech
2 follow-up statements
638 
WWUS53 KDVN 050320
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1020 PM CDT Thu Jun 4 2020

IAC139-050330-
/O.CAN.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Muscatine IA-
1020 PM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSCATINE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4150 9067 4161 9068 4150 9043 4141 9050
TIME...MOT...LOC 0320Z 303DEG 21KT 4151 9055 

$$

ILC161-IAC163-050345-
/O.CON.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Rock Island IL-Scott IA-
1020 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL ROCK ISLAND AND SOUTH CENTRAL SCOTT COUNTIES...

At 1020 PM CDT, a severe thunderstorm was located over Rock Island,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Milan, Coal
Valley, Blackhawk State Park, Fruitland, Rock Island Arsenal, Indian
Bluff Golf Course, Mississippi Valley Fairgrounds, Moline Quad-City
Airport and Credit Island.

This includes the following highways...
 Interstate 74 in Iowa near mile marker 5.
 Interstate 80 in Iowa near mile marker 290.
 Interstate 74 in Illinois between mile markers 1 and 6.
 Interstate 280 near mile marker 1, between mile markers 8 and 9, and
between mile markers 15 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4150 9067 4161 9068 4150 9043 4141 9050
TIME...MOT...LOC 0320Z 303DEG 21KT 4151 9055 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech
276 
WWUS53 KDVN 050336
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1036 PM CDT Thu Jun 4 2020

IAC163-050346-
/O.CAN.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Scott IA-
1036 PM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4150 9043 4141 9050 4144 9056 4152 9052
      4152 9048 4151 9046
TIME...MOT...LOC 0336Z 302DEG 18KT 4148 9049 

$$

ILC161-050345-
/O.CON.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Rock Island IL-
1036 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL ROCK ISLAND COUNTY...

At 1036 PM CDT, a severe thunderstorm was located over Moline, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Moline, Rock Island, East Moline, Milan, Coal Valley, Indian Bluff
Golf Course, Moline Quad-City Airport, Fruitland and Rock Island
Arsenal.

This includes the following highways...
 Interstate 74 in Illinois between mile markers 1 and 6.
 Interstate 280 between mile markers 15 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4150 9043 4141 9050 4144 9056 4152 9052
      4152 9048 4151 9046
TIME...MOT...LOC 0336Z 302DEG 18KT 4148 9049 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:40 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 4, 5:40 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
540 PM CDT Thu Jun 4 2020

...00Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 241 PM CDT Thu Jun 4 2020

Another day with interesting boundary interactions seen on radar
and satellite that are more typical of summer. A slow moving
storm this morning in Iowa county dropped 3-5 inches of rain just
east of Williamsburg, in a short amount of time and prompted a
flash flood warning. This storm pushed out a boundary north and
caused another line of storms to develop early this afternoon near
a 925mb dewpoint gradient.

Widespread low to mid 80s, with dewpoints once again in the upper
60s and lower 70s were seen at 2pm this afternoon. At the surface,
a stationary boundary has set up along or just to the south of
highway 20 with storms starting to fire along it. Looking aloft,
a subtle shortwave was traversing across southern MN, with
another stronger wave over southern MT.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 241 PM CDT Thu Jun 4 2020

Key Message:

1) Pulse type showers and storms will be possible late this
afternoon and evening, with a marginal severe threat. Better
chances of storms appear to be north of highway 30 this afternoon
and evening.

While we have abundant CAPE and moisture, there is little deep
layer shear for storms to work with and thus expect quick development
in any storm before it quickly collapses on itself. Heavy rain
and occasional lightning will the main threats, with perhaps some
small hail. 12z HREF progs show good probabilities for storms to
produce >1"/hr rain rates and could cause some flooding concerns,
especially in areas that have received a lot of rain in past few
days. Fortunately, model soundings and SPC mesoanalysis page shows
850-300mb mean winds a little higher than yesterday, so
anticipate some quicker movement with any storm that develops.
Again these storms are expected to remain north of highway 30 this
evening before dissipating around sunset.

Tonight:
Another wave in the semi-zonal flow aloft near the NE/SD border
will cause showers and thunderstorms to develop and track east
across Iowa. Many models show this complex of storms weakening
before they reach the western border of the CWA. In any case, the
better chances of rain will be in the western and southwest
portions of the CWA overnight tonight. Increasing clouds and
southerly winds will make for another mild night, with lows
dropping into the upper 60s.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 241 PM CDT Thu Jun 4 2020

Little change to the long term forecast this time around.  Large
scale ridging keeps us in diurnally driven convection through the
weekend. Into next week, moisture from Cristobal will make its
way north ahead of a wave moving through the flow. This will be
the next real chance for organized convection across the area.

Previous Discussion:

Key Messages:

1) Showers/storms possible with a front Friday.

2) Dry and quiet weather expected for the weekend into Monday.

3) Eyes on the tropics for mid-week.

Friday...

Long range CAMs are a bit of a mixed bag on how storms will evolve
at the beginning of the period (should be no surprise especially
given yesterday). What bears watching right now is that there
appears to be some consistency in bringing a MCS from southern
Minnesota and northeast Iowa across the area ahead of a 500 hPa
impulse exiting from the Dakotas. This looks to track southeast as
flow switches to the northwest and the complex follows an
established northeast to southwest MUCAPE gradient. It is expected
to impact parts of eastern Iowa and northwest Illinois before it
gradually weakens during the mid-morning as we lose additional
forcing from the LLJ.

There is some potential for storms to be strong as they take
advantage of steepening mid-level lapse rates ahead of the
shortwave, which are forecast to be near 7-8 C/km (leading the
MUCAPE values around 1000-2000 J/KG). This would result in some hail
potential with the strongest storms. Some strong wind gusts will
also be possible with dry air intrusions aloft. SPC currently has a
marginal to slight risk in place across the area for this reason.

We should see a break in precipitation by late morning and midday
before a cold front arrives during the late afternoon and evening.
There is some potential for showers and storms to refire as the
front passes, but coverage will be fairly scattered as there is
little support aloft. The severe weather threat across our area is
low with modest shear, but any storm that develops may have the
potential to produce small hail and strong brief wind gusts.

Saturday through Monday...

Cold front will pass through the area and will settle to our south
through the weekend as surface high pressure builds across the area.
Aloft, ridging will build in and effectively push the jet stream
into the upper Mississippi River Valley and take any storms with it.
This will leave us under dry and pleasant conditions with a mix of
sun and clouds. Afternoon highs in the upper 70s to low 80s, and
overnight lows in the upper 50s to mid 60s are expected, with
dewpoints generally in the mid 50s or lower. By Monday, the surface
high will progress east of the Great Lakes, allowing southerly flow
to return to the area. Afternoon highs should rise back into the mid
to upper 80s.

Monday Night on...

Eyes will then turn to the south as we watch the evolution of
Cristobal. Sunday morning, guidance shows the tropical system
centered just south of Louisiana with the 500 hPa high pressure
centered over Missouri, effectively creating a rex block across the
central U.S. (which will be giving us the nice weekend weather).
This will be short lived as Cristobal looks to start phasing with an
approaching long wave trough moving across the Rockies. The
GFS/ECMWF are is good agreement of bringing its remnants across the
Great Plains into the Midwest, bringing plentiful moisture and
copious amounts of rainfall to the area. Meanwhile, the Canadian is
somewhat more optimistic and keeps the system more into the Gulf
States, keeping us mainly dry for the period.

Temperatures will be highly dependent on where the remnants of the
tropical system pass. For now, a blended solution advertises highs
in the mid to upper 80s Tuesday, with highs in the 70s by mid-week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 535 PM CDT Thu Jun 4 2020

Widely scattered TSRA will be found through this evening. MVFR to
IFR conditions (mainly for visibility) are expected with the
activity, along with gusty winds. Limited coverage precludes any
mention, and will just monitor radar and amend to include if
needed with DBQ most susceptible to this activity. Late tonight
into early Friday AM there is a chance for additional TSRA to move
across portions of the area from our northwest. But, considerable
uncertainty in CAMs on this potential thus for now have left out
any mention and monitor trends as well. Outside of TSRA anticipate
VFR conditions.

&&

.HYDROLOGY...
Issued at 241 PM CDT Thu Jun 4 2020

Widespread heavy rain does not look likely the next few days.
Chances for changes in river forecast will come from any localized
heavy rain from thunderstorms that will be difficult to forecast
this far out.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Gross
SHORT TERM...Gross
LONG TERM...Gibbs/Speck
AVIATION...McClure
HYDROLOGY...Gibbs
Hazardous weather outlook, Jun 4, 3:06 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
306 PM CDT Thu Jun 4 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-052015-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
306 PM CDT Thu Jun 4 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered showers and isolated thunderstorms will be possible
along and north of highway 30 late this afternoon and evening.
Later tonight, strong to severe thunderstorms in northwest Iowa
will move towards the outlook area after midnight.

The storm prediction center is forecasting a slight risk for
severe storms over Iowa, with a marginal risk over much of eastern
Iowa and northwest Illinois and Missouri. The main risk from
storms will be torrential rainfall, but damaging winds and large
hail will be possible after midnight.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A few thunderstorms will be possible across the area Friday morning
before dissipating by midday. Some storms may be strong to severe,
with large hail, damaging winds and heavy rain the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and overnight.

In the hours before

Special weather statement, Jun 4, 7:31 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
731 PM CDT Thu Jun 4 2020

ILC161-IAC163-050100-
Rock Island-Scott-
731 PM CDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCK ISLAND AND
EAST CENTRAL SCOTT COUNTIES UNTIL 800 PM CDT...

At 730 PM CDT, a strong thunderstorm was located over Bettendorf. The
storm is nearly stationary.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Davenport, Bettendorf, East Moline, Silvis, Eldridge, Le Claire,
Hampton, Port Byron, Rapids City, Riverdale, Panorama Park, Barstow,
Pleasant Valley, Campbells Island, Illiniwek Forest Preserve and
Fishermans Corner.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 4.
 Interstate 80 in Iowa between mile markers 297 and 306.
 Interstate 80 in Illinois between mile markers 1 and 5.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent lightning is occurring with this storm. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.

LAT...LON 4151 9032 4153 9052 4163 9057 4163 9034
TIME...MOT...LOC 0030Z 171DEG 3KT 4158 9045

McClure
Special weather statement, Jun 4, 7:40 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
740 PM CDT Thu Jun 4 2020

IAC031-103-139-050115-
Cedar-Johnson-Muscatine-
740 PM CDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CEDAR...EAST CENTRAL
JOHNSON AND NORTH CENTRAL MUSCATINE COUNTIES UNTIL 815 PM CDT...

At 739 PM CDT, a strong thunderstorm was located near West Branch.
The storm is nearly stationary or drifting northeast at 5 MPH.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Tipton, West Branch, West Liberty, Bennett, Atalissa, Rochester,
Buchanan, Springdale, Cedar Valley, Cedar Bluff, Cedar Valley Park,
Herbert Hoover National Historic Site, Tipton Matthews Airport and
Cedar County Fairgrounds.

This includes Interstate 80 in Iowa between mile markers 253 and 270.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4155 9119 4163 9141 4184 9130 4172 9090
TIME...MOT...LOC 0039Z 205DEG 4KT 4166 9126

12
Special weather statement, Jun 4, 8:13 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
813 PM CDT Thu Jun 4 2020

IAC031-105-113-050145-
Cedar-Jones-Linn-
813 PM CDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CEDAR...
SOUTHWESTERN JONES AND SOUTHEASTERN LINN COUNTIES UNTIL 845 PM CDT...

At 813 PM CDT, a strong thunderstorm was located over Mechanicsville,
moving southeast at 20 mph.

Wind gusts of 40 to 45 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mechanicsville, Stanwood, Mount Vernon and Lisbon.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4190 9143 4202 9140 4197 9105 4179 9121
TIME...MOT...LOC 0113Z 302DEG 17KT 4191 9131

McClure
Local storm report, Jun 4, 9:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
922 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HEAVY RAIN       4 N ATALISSA            41.63N 91.16W
06/04/2020  M4.10 INCH       CEDAR              IA   PUBLIC

            4.1 INCHES OF RAIN REPORTED TO FALL DURING
            THE PAST HOUR AND A HALF.

&&

12
Local storm report, Jun 4, 9:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     TIPTON                  41.77N 91.13W
06/04/2020                   CEDAR              IA   911 CALL CENTER

            REPORTS OF A FEW TREES BLOWN DOWN ACROSS
            ROADS IN TOWN.

&&

12
Local storm report, Jun 4, 9:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     DONAHUE                 41.70N 90.68W
06/04/2020  E65 MPH          SCOTT              IA   TRAINED SPOTTER

            ESTIMATED HIGH WIND GUST. HEAVY RAIN
            REPORTED TO BE BLOWING SIDEWAYS.

&&

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:20 PM CDTSpecial Weather StatementDVNLinn25 min
Jun 4, 7:40 PM CDTSpecial Weather StatementDVNCedar35 min
Jun 4, 8:13 PM CDTSpecial Weather StatementDVNCedar32 min
Jun 4, 8:16 PM CDTFlash Flood WarningDVNCedar, Muscatine3 hr
Jun 4, 9:01 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott44 min
Jun 4, 9:11 PM CDTSevere Thunderstorm WarningDVNCedar, Muscatine, Scott49 min
Jun 4, 9:40 PM CDTSevere Thunderstorm WarningDVNScott50 min
Jun 4, 9:41 PM CDTFlash Flood WarningDVNMuscatine97 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningDVNScott49 min
Jun 4, 10:17 PM CDTFlash Flood WarningDVNScott119 min
Jun 5, 12:08 AM CDTSpecial Weather StatementDVNBuchanan52 min
Jun 5, 12:38 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware52 min
Jun 5, 1:12 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware48 min
Jun 5, 2:38 AM CDTSpecial Weather StatementDVNDelaware37 min
Jun 5, 6:18 AM CDTSpecial Weather StatementDVNIowa42 min
Jun 5, 6:35 AM CDTSpecial Weather StatementDVNKeokuk40 min
Jun 5, 6:44 AM CDTSpecial Weather StatementDVNVan Buren46 min
Jun 5, 7:06 AM CDTSpecial Weather StatementDVNKeokuk, Washington114 min
Jun 5, 7:21 AM CDTSpecial Weather StatementDVNHenry39 min
Jun 5, 7:27 AM CDTSevere Thunderstorm WarningDVNHenry, Washington34 min
Jun 5, 7:43 AM CDTSevere Thunderstorm WarningDVNDes Moines32 min
Jun 5, 10:36 AM CDTRiver Flood WarningDVNLouisa4 days
Jun 4, 7:31 PM CDTSpecial Weather StatementDVNRock Island29 min
Jun 4, 10:50 PM CDTSevere Thunderstorm WarningDVNHenry40 min
Jun 4, 11:31 PM CDTSpecial Weather StatementDVNHenry14 min
Jun 5, 12:06 AM CDTSpecial Weather StatementDVNCarroll39 min
Jun 5, 8:13 AM CDTSpecial Weather StatementDVNHancock, Henderson47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.